The use of Adderall can lead to hives, which are raised red patches that appear under the skin. The condition is often a result of an allergic reaction and should be treated immediately. Additional side effects may include rash and fever. If you notice hives, stop using the drug and consult your doctor. It is important to note that the symptoms of this condition should go away after discontinuing the drug. If you experience them while taking Adderall, contact your doctor right away.
When used in excess, Adderall can also cause hives. In severe cases, hives can cause the skin to swell to the point where it becomes very painful to breathe. People should contact a doctor if they experience the rash or hives. If they continue to experience these side effects, they may experience more serious problems, including hair loss and trichotillomania (the disorder wherein the user pulls out their own hair).
In rare cases, the rash may become so severe that it interferes with breathing. During the rash, patients may also experience difficulty swallowing or hoarseness. The rashes may be so severe that they may even cause hallucinations. While these symptoms are not fatal, they should be reported to your doctor right away. A doctor will be able to provide you with the right treatment for your Adderall hives.
Aside from hives, Adderall also causes swelling of the face and throat. This can interfere with breathing or swallowing, so it is important to visit a physician right away. Additionally, the prescription drug is also known to trigger angioedema, which is a severe allergic reaction. It is not uncommon for people to suffer from these side effects after they have taken the medication. The rash and the other related problems can be a sign of serious Adderall abuse, and should be treated as such.
In rare cases, Adderall hives can cause an allergic reaction or an infection. It is important to contact your doctor as soon as the symptoms occur. Some side effects of Adderall can include itchiness, hallucinations, and loss of appetite. These reactions can make life difficult and lead to depression and anxiety. You should not be afraid to consult your doctor if you notice any of these signs. If you experience any of these side effects, call your doctor right away.
Other side effects of Adderall include angioedema, a rash that is red and swollen. Angioedema is an allergic reaction that affects the airway and throat. A person who experiences this condition should seek medical attention as soon as possible. It can limit breathing and cause the person to experience hallucinations. If you experience any of these side effects, contact your doctor right away.
Bobby Pruett joined BestNootropics.org in 2021. As a freelance journalist, Tim has written stories for publications such as BuzzFeed and the Huffington Post. He moved to Boston in 2019, and currently covers the health stories at BestNootropics.org.